MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY S SYSTEM; TEST, EQUIPMENT, AUTOMATED BLOODBORNE PATHOGEN

ABBOTT LABORATORIES ALINITY S SYSTEM; TEST, EQUIPMENT, AUTOMATED BLOODBORNE PATHOGEN
Catalog Number 06P16-01
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported instrument error 5600-b317 (¿sample pipettor gantry failed¿) on the alinity s system.The field service representative determined that the 6-axis board was damaged, likely due to liquid leaking onto the board.This leak also caused damage to sample meridian boards 1¿3 and resulted in a blown fuse and charring on both the meridian board and the 6-axis board consistent with liquid exposure.There was no impact to patient management or user safety reported.
 
Additional Manufacturer Narrative
The alnty pptr probes (part number 03r96-02), integrated servo controller (part number b-30111055-03), and pcb assy, 6 axis servo backplane (part number b-90000675-02) were replaced and the unit functioned as intended on the alinity s system, serial number (b)(6).A review of the instrument service history identified no contributing factors to the current complaint.A review of tracking and trending data associated with integrated servo controller and the pcb assy, 6 axis servo backplane, and alnty pptr probes, did not identify any trends.A review of tracking and trending did not identify any trends for the alinity s system with regards to the customer reported event.A review in the corrective action and preventive actions (capa) system did not identify any related nonconformances, potential nonconformances, or deviations for integrated servo controller and the pcb assy, 6 axis servo backplane, and alnty pptr probes, associated with the complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency of the alinity s system for serial (b)(6), the integrated servo controller (part number b-30111055-03), the pcb assy, 6 axis servo backplane (part number b-90000675-02), or alnty pptr probes (part number 03r96-02) were identified.

Brand Name
ALINITY S SYSTEM
Common Device Name
TEST, EQUIPMENT, AUTOMATED BLOODBORNE PATHOGEN
Manufacturer (Section D)
ABBOTT LABORATORIES
1921 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1921 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24278137
Report Number1628664-2026-00002
Device Sequence Number9962595
Product Code MZA
UDI-Device Identifier00380740138479
UDI-Public(01)00380740138479
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
BL125674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06P16-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown